# SDR ALGA094103

- Difficulty date: April 8, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N436AL
- Make and model: Bell 407
- Aircraft serial: 53069
- Aircraft time: 7,611 hours
- Engine: Allsn 250C*
- System (JASC): 6220 · Main Rotor Head
- Part: Universal
- Part number: 406310405101
- Part serial: RXFS6401
- Condition: Ratcheting
- Location: M/R Drive
- Part time: 598 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROUGH AND RATCHETY.   REMOVED AND REPLACED WITH NEW PART.
